Partial differential equation modeling of malware propagation in social networks with mixed delays

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

With the wide applications of social networks, government and individuals increasingly emphasize information networks security. This paper is devoted to investigating a reaction–diffusion malware propagation model with mixed delays to describe the process of social networks. Applying matrix theory for characteristic values, we establish the local stability conditions of a positive equilibrium point. Based on the linear approximation method of nonlinear systems, the Hopf bifurcation at the positive equilibrium point is considered. Additionally, we identify some sensitive parameters in the process of malware propagation that are significant for control theory. Finally, numerical simulations are performed to illustrate the theoretical results.

Original languageEnglish (US)
Pages (from-to)3537-3548
Number of pages12
JournalComputers and Mathematics with Applications
Volume75
Issue number10
DOIs
StatePublished - May 15 2018

Keywords

  • Hopf bifurcation
  • Information networks
  • Local stability
  • Malware propagation

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Partial differential equation modeling of malware propagation in social networks with mixed delays'. Together they form a unique fingerprint.

Cite this